RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2006, Volume 254, Pages 11–100 (Mi tm102)  

This article is cited in 10 scientific papers (total in 10 papers)

On the Analytic Solvability of the Problem of Distinguishing between Center and Focus

N. B. Medvedeva

Chelyabinsk State University

Abstract: The analytic solvability of the problem of distinguishing between a center and a focus is proved in each of semialgebraic subsets whose union is the entire set of monodromic germs.

Full text: PDF file (873 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2006, 254, 7–93

Bibliographic databases:

UDC: 517.9
Received in October 2005

Citation: N. B. Medvedeva, “On the Analytic Solvability of the Problem of Distinguishing between Center and Focus”, Nonlinear analytic differential equations, Collected papers, Tr. Mat. Inst. Steklova, 254, Nauka, MAIK Nauka/Inteperiodika, M., 2006, 11–100; Proc. Steklov Inst. Math., 254 (2006), 7–93

Citation in format AMSBIB
\Bibitem{Med06}
\by N.~B.~Medvedeva
\paper On the Analytic Solvability of the Problem of Distinguishing between Center and Focus
\inbook Nonlinear analytic differential equations
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2006
\vol 254
\pages 11--100
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2300999}
\elib{http://elibrary.ru/item.asp?id=13523970}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2006
\vol 254
\pages 7--93
\crossref{https://doi.org/10.1134/S0081543806030023}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33749391896}


Linking options:
  • http://mi.mathnet.ru/eng/tm102
  • http://mi.mathnet.ru/eng/tm/v254/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Voronin, N. B. Medvedeva, “Ustoichivost monodromnykh osobykh tochek s fiksirovannoi diagrammoi Nyutona”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 3, 34–49  mathnet
    2. Giné J., “On the degenerate center problem”, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 21:5 (2011), 1383–1392  crossref  mathscinet  zmath  isi  scopus
    3. Voronin A.S., Medvedeva N.B., “Asimptotika preobrazovaniya monodromii v sluchae dvukh chetnykh reber diagrammy nyutona”, Vestnik Chelyabinskogo gosudarstvennogo universiteta, 2011, no. 27, 12–26  elib
    4. A. S. Voronin, N. B. Medvedeva, “Asimptotika preobrazovaniya monodromii v sluchae dvukh chetnykh reber diagrammy Nyutona”, Vestnik ChelGU, 2011, no. 14, 12–26  mathnet
    5. Gine J., Llibre J., “On the Center Conditions for Analytic Monodromic Degenerate Singularities”, Int. J. Bifurcation Chaos, 22:12 (2012), 1250303  crossref  mathscinet  zmath  isi  elib  scopus
    6. A. S. Voronin, N. B. Medvedeva, “Asymptotics of the monodromy transformation in certain classes of monodromy germs”, Izv. Math., 77:2 (2013), 253–270  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. N. B. Medvedeva, “On analytic insolubility of the stability problem on the plane”, Russian Math. Surveys, 68:5 (2013), 923–949  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. Korkut L., Vlah D., Zupanovic V., “Geometrical Properties of Systems With Spiral Trajectories in R-3”, Electron. J. Differ. Equ., 2015, 276  mathscinet  zmath  isi
    9. N. B. Medvedeva, “Asimptoticheskoe razlozhenie preobrazovaniya monodromii”, Chelyab. fiz.-matem. zhurn., 1:1 (2016), 59–72  mathnet  elib
    10. N. B. Medvedeva, M. A. Sosnovskaya, “Vychislenie koeffitsientov stepennogo ryada preobrazovaniya monodromii v sisteme Maple”, Chelyab. fiz.-matem. zhurn., 2:2 (2017), 181–192  mathnet  mathscinet  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:396
    Full text:150
    References:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020